# SDR DHL2004807011

- Difficulty date: July 1, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Fire Det
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, LOWER CARGO FIRE "MX" LIGHT ILLUMINATED "SYS OK" LIGHT REMAINED ILLUMINATED.  NO DEFECT NOTED, PERFORMED SYSTEM OPS CHECK IAW MM SUPP 26-15-00, OK FOR SERVICE.
